# SDR UPS99830180

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 RT WING L/E UPPER SKIN AT XFS 330, AT THE SPAR, HAS INTERGRANNULAR CORROSION AND IS CRACKED.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 57-2-1 FIG 38.
